# SDR 98ZZZX3357

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7620203001138
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED ON SERVICE CHECK INSPECTION OF AIRCRAFT.  DISCOVERED CRACK ON RT SIDE OF ROOF AT AREA OF HYDRAULIC ACCESS DOOR.  REMOVED PASSENGER OVEHREAD TRIM AND FOUND BEAM AND CAP ANGLE CRACKED UNDERNEATH ROOF SKIN CRACK.
